# SDR CALA2025050804547

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 45,685 hours, 16,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK ON DOOR 1R APPEARS TO HAVE EXTRA MATERIAL STICKING OU T. FOUND Z-FOLD TO BE WITHIN LIMITS REF MM 25-66-01. OK FOR SERVICE
